# SDR SIMA2021091089006

- Difficulty date: August 29, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N223NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000529
- Aircraft time: 14,294 hours, 9,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 CENTER FLOOR SUPPORT SHEAR PLATE FR-87 TO FR-88 CORRODED MARKED (LEVEL 2 CORROSION)-C/A-REMOVED AND INSTALLED SERVICEABLE CENTER FLOOR SUPPORT SHEAR PLATE FR-87 TO FR-88 IAW EMB-175 SRM 51-40-08.
